DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Electrical Engineering >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1861

Title: Derivation of an optimal estimator for distributed parameter systems via maximum principle
Authors: Atre, S
Lamba, S
Keywords: via maximum principle
optimal control
Issue Date: 1972
Citation: Automatic Control, IEEE Transactions on, 17(3), 388 - 390p.
Abstract: The problem of estimation for a class of distributed parameter systems is approached via maximum principle. As a consequence, the advantages of the "optimal control" point of view for tackling the estimation problem for distributed parameter systems are indicated.
URI: http://eprint.iitd.ac.in/dspace/handle/2074/1861
Appears in Collections:Electrical Engineering

Files in This Item:

File Description SizeFormat
atreder1972.pdf44.65 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback